# SDR AALA201512179013

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,253 hours, 14,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY EXIT SIGN AT L1 DOOR IS CRACKED.  R & R THE EXIT SIGN LENS IAW AMM 33-50-15, 33-50-17 & 33-50-00-710-801-A 500.  OPERATIONAL CHECKED GOOD.
